# SDR SWIA200717641

- Difficulty date: January 4, 2007
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 10,276 hours, 8,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD SECTION OF FLOOR EMERGENCY LIGHTS ARE NOT WORKING.  REPLACED EMERGENCY LIGHT POWER INVERTER.  OPERATIONAL CHECKS GOOD IAW MM 33-51-07.
